# SDR SWAA2022031076781

- Difficulty date: June 3, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 867- 2'; LBL 10' LOWER SUPPORT ANGLE BRACKET FOR WASTE WATER BULKHEAD FRAME IS CRACKED AS MARKED / REMOVED & REPLACED AFT CARGO STA 867-2 LBL10 LOWER SUPPORT ANGLE BRACKET IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 & DWG 149A8109 REV B
